| Model Number |
1217-30-062 |
| Medical Device Problem Codes |
Loss of Osseointegration (2408); Osseointegration Problem (3003)
| Health Effect - Clinical Codes |
Inadequate Osseointegration (2646); No Code Available (3191)
| Date of Event |
02/21/2012
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Occupation: attorney.(b)(4).
Event or Problem Description
Litigation alleges that the patient suffers from pain, discomfort, inflammation, and large amounts of toxic cobalt chromium metal ion particles to be released into the blood, tissue, and bone.Update rec¿d 1/28/2014 ¿ pfs and medical records received.Part/lot was provided.Original litigation mentioned issues from metal on metal; however, the sticker sheet indicates that the patient was actually implanted with poly.Update ad 25 jun 2018: (b)(4) has been re-opened under (b)(4) due to the receipt of ppf and medical records.In addition to what were previously alleged, ppf alleges cup loosening.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.